# SDR AALA202104149001

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,607 hours, 24,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS L1 LOW PRESSURE. L1 DOOR PRESSURE NORMAL SERVICED L4 DOOR DAMPER PER AMM 52-10-00.
